# SDR U5QA202106150099

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N138CH
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20249
- Aircraft time: 4,261 hours, 2,063 cycles
- Engine: Hnywl AS90711A
- Engine time: 4,016 hours, 1,961 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

MNMG (NICARAGUA) WITH RH ENG FADEC FAULT / ROLLBACK - FLAMEOUT ON RAMP AFTER ENG START - B3 CODES X 6 -   B3-478758,  B3-478-778,  B3-478799,  B3-478807,  B3-478823,  B3-303018.  SUSPECT HMU, TBD.  WORKING TO GET MX VENDOR TES IN PLACE TO EVALUATE, TROUBLESHOOT AND REPAIR...
